Singular degenerate normal operators for first-order

  • Fatih Yilmaz, Karadeniz Technical University, Institute of Natural Sciences, 61080 Trabzon, Turkey,
  • Meltem Sertbas, Karadeniz Technical University, Department of Mathematics, 61080 Trabzon, Turkey,


In this paper, all normal extensions of the minimal operator associated with the singular degenerate linear differential expressions for fi rst order in the Hilbert space of vector-functions are investigated in terms of boundary values. As well, it analyzes the spectrum parts of any normal extension.

Vol. 23 (2022), No. 1, pp. 521-528
DOI: 10.18514/MMN.2022.3326

Download: MMN-3326